Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 23, 2011, 2:40 PM MDT for Lincoln County, New Mexico. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2011, 2:40 PM MDT (20:40 UTC)
- Expired
- Jul 23, 2011, 4:07 PM MDT
- In force
- 87 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 61 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
642
WGUS55 KABQ 232040
FFWABQ
NMC027-232245-
/O.NEW.KABQ.FF.W.0017.110723T2040Z-110723T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 445 PM MDT
* AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS NEAR RUIDOSO DOWNS...OR ABOUT
7 MILES EAST OF RUIDOSO. THE STORMS PRODUCING VERY HEAVY RAIN WERE
REPEATEDLY MOVING OVER THE SAME AREA STRETCHING ALONG AND NORTH OF
U.S. HIGHWAY 70 BETWEEN RUIDOSO DOWNS AND GLENCOE.
THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO
DOWNS...HIGHWAY 70 AND RIO RUIDOSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIFE THREATENING FLOODING OF CREEKS...ROADS AND NORMALLY DRY ARROYOS
IS LIKELY. THE HEAVY RAINS WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES
AND DEBRIS FLOWS IN STEEP TERRAIN...ESPECIALLY NEAR THE WHITE BURN
AREA.
TO REPORT FLOODING...CALL THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3344 10552 3340 10545 3331 10561 3331 10565
3334 10564
$$
SHOEMAKE1 follow-up statement
856
WGUS75 KABQ 232207
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
407 PM MDT SAT JUL 23 2011
NMC027-232216-
/O.CAN.KABQ.FF.W.0017.000000T0000Z-110723T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
407 PM MDT SAT JUL 23 2011
...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL LINCOLN
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL WAS ENDING
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT OF SERIOUS FLOODING
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
&&
LAT...LON 3344 10552 3340 10545 3331 10561 3331 10565
3334 10564
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 2:37 PM MDT, 3 minutes earlier.
Area forecast discussion, Jul 23, 2:37 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 237 PM MDT SAT JUL 23 2011 .DISCUSSION... CURRENTLY...CONVECTION UNDERWAY ACROSS CENTRAL STRIPE OF NEW MEXICO FROM LINCOLN COUNTY TO TAOS COUNTY...WITH COVERAGE EXPANSION UNDERWAY. VERY WEAK FLOW ALOFT PROVIDING CORRESPONDINGLY LITTLE KINEMATIC NUDGE TO THESE STORMS ONCE INITIATED...WITH CONSEQUENT DOWNPOURS OVER CONFINED AREAS CONTINUING THROUGH THE AFTERNOON. EXPANDED FLOOD WATCH TO COVER AREA OF HIGHER INTENSITY CONVECTION...WITH PARTICULAR ATTENTION TO BURN SCARS IN COLFAX...SANTA FE...AND TAOS COUNTY. COMBINED WITH CONTINUING FLASH FLOOD WATCH FOR CATRON AND WESTERN SOCORRO COUNTY...AND LINCOLN COUNTY...ALL WILL COVER FLOODING THROUGH SUNSET THIS EVENING. MODELS...DEVIL REMAINS IN THE DETAILS IN TRACKING CORE CENTROID AND MARGINAL SOFT SPOTS IN OTHERWISE HARD AS NAILS RIDGE ACROSS THE SOUTHERN U.S. BROAD RIDGE CORE EXTENDING FROM THE MISSISSIPPI VALLEY TO BERMUDA HIGH IN THE WESTERN ATLANTIC...WITH LARGE LOBE EXTENDING ACROSS SOUTHERN U.S. TO THE TROPICAL EASTERN PACIFIC OFF THE BAJA CALIFORNIA COAST. AS WEEKEND WINDS UP...RIDGE CORE WILL SHIFT WESTWARD TO THE TEXAS PANHANDLE BEFORE DRIFTING BACK TO THE EAST ACROSS THE HEART OF THE WORK WEEK...AND ENDING UP AGAIN OVER THE TENNESSEE RIVER VALLEY BY NEXT WEEKEND. SHIFTS IN RIDGE CORE WILL HELP SET UP MOISTURE INTRUSIONS INTO NEW MEXICO...GOVERN TRANSPORT DIRECTION OF INITIATED THUNDERSTORMS...AND ALLOW WEAK DYNAMICS TO ENHANCE THUNDERSTORM COVERAGE AND INTENSITY EACH DAY. BOTTOM LINE REMAINS A SHOWERY STORY STATEWIDE THROUGH NEXT WEEKEND. NEAR TERM...TONIGHT THROUGH TUESDAY...LINGERING SHOWERS CONTINUING WELL INTO THE EVENING WITH CONTINUED DOWNPOUR POTENTIAL THROUGH SUNSET OVER THE CENTRAL MOUNTAINS AND OVER ADJACENT EASTERN PLAINS. COVERAGE WILL EXPAND DURING THE EVENING TO THE EASTERN AND NORTHEAST PLAINS FOR WHAT HOURS REMAIN FOR ACTIVE CONVECTION. ALL SHOWER ACTIVITY TAPERING OFF AFTER MIDNIGHT. SOME EAST WINDS MAY BECOME BREEZY THROUGH CENTRAL MOUNTAIN CHAIN GAPS OVERNIGHT AND BLOW OVER THE RIO GRANDE VALLEY THROUGH SUNRISE. OVERNIGHT TEMPERATURES PRETTY MUCH THE SAME AS EXPERIENCED FOR THE LAST WEEK OR SO. FOR SUNDAY...RIDGE LOBE OVER NEW MEXICO EXTENDING FROM CORE OVER THE TEXAS PANHANDLE AND WESTERN OKLAHOMA WITH SURFACE LOW SETTING UP OVER THE FOUR CORNERS. THUNDERSTORM COVERAGE WILL MAKE SUBTLE SHIFT TO THE WEST...WITH CENTRAL AND NORTHERN MOUNTAIN SUMMITS AND SLOPES FAVORED...AND SOME INCREASED COVERAGE OVER THE CONTINENTAL DIVIDE SOUTH OF INTERSTATE 40 FOR THE DAY. SOMEWHAT REDUCED COVERAGE OVER THE EASTERN PLAINS IN TURN. PWATS TAKING ANOTHER NOTCH INCREASE TO OVER 1.5 INCHES OVER THE EAST...AND NEAR AN INCH OR BETTER OVER THE CENTRAL AND WEST...WITH DRYER AIR REMAINING OVER THE NORTHWEST PLATEAU. JUICY AIR WILL PRODUCE ANOTHER ROUND OF LOCAL DOWNPOURS IN THUNDERSTORMS WITH ASSOCIATED LOCAL FLOODING WOE. RAINFALL MAXIMA REMAIN OVER SOUTHWEST MOUNTAINS...AND ALONG CENTRAL MOUNTAINS AND ADJACENT EASTERN PLAINS WHERE LOW LEVEL FLOW BACKING TO SOUTHEAST WILL MEET UP WITH TOPOGRAPHY AND PROVIDE SOME UPSLOPE ENHANCEMENT TO CONVECTIVE INITIATION...DURATION...AND INTENSITY. TEMPERATURE PROFILES CHANGING LITTLE...AND RUNNING NEAR SEASONAL NORMS FOR LATE JULY. FOR MONDAY...RIDGE CORE REMAINING OVER THE PANHANDLE COUNTRY TO THE EAST...WITH SURFACE LOW PERSISTING NEAR THE FOUR CORNERS. VERY SIMILAR CONVECTIVE EVOLUTION TO SUNDAY...ALTHOUGH LOW LEVEL WINDS WILL VEER FROM SOUTHEAST TO SOUTH...AND SHIFT OROGRAPHIC LIFT ZONES WHERE WINDS HIT THE HIGH COUNTRY TO SOUTH FACING HIGHER SLOPES. PWATS REMAINING OVER AN INCH...WELL OVER AN INCH CENTRAL AND WEST FOR ALL BUT THE SOMEWHAT DRYER NORTHWEST PLATEAU WILL KEEP FLOODING RISK IN THE PICTURE FOR YET ANOTHER DAY IN HEAVIER DOWNPOURS. RAINFALL MAXIMA WILL BE MAINLY OVER THE SOUTHWEST MOUNTAINS AND THE NORTHERN MOUNTAINS. LITTLE TEMPERATURE CHANGE FROM TEMPS EXPERIENCED OVER THE WEEKEND. FOR TUESDAY...ANOTHER WESTWARD TWEAK FOR RIDGE CORE WILL NUDGE THUNDERSTORM FOCUS A LITTLE FURTHER WEST...SETTING UP ALONG THE CONTINENTAL DIVIDE AND WESTERN END OF THE NORTHERN MOUNTAINS. LOW LEVEL FLOW VEERING TO SOUTHWEST IN RESPONSE TO DEEPENING SURFACE TROUGH OVER NORTHEAST NEW MEXICO...AND THIS WILL SHIFT OROGRAPHIC ENHANCEMENT OF CONVECTION INITIATION AND THUNDERSTORM INTENSITY TO SOUTHWEST FACING SLOPES FOR THE AFTERNOON. STILL PLENTY OF MOISTURE FOR STORMS TO WORK WITH...AND RAINFALL MAXIMA SHOW UP BROADLY OVER THE WESTERN THIRD OF THE STATE WITH ASSOCIATED LOCAL FLOODING IN HEAVIER THUNDERSTORMS. TUESDAY TEMPERATURES A LITTLE WARMER IN BALANCE...NOW REACHING 5 TO 10 DEGREES ABOVE NORMAL IN THE EAST...AND NEAR NORMAL OR A FEW DEGREES ABOVE IN THE WEST. OUTLOOK...WEDNESDAY THROUGH FRIDAY...GRADUAL EASTWARD RETREAT OF RIDGE CORE CENTROID AND PERSISTENCE OF SURFACE LOW OVER SOUTHEAST COLORADO AND SOUTHWEST KANSAS WILL SHIFT DAILY THUNDERSTORM COVERAGE BACK TO THE EAST A NOTCH AT A TIME EACH DAY WITH LITTLE CHANGE TO DAILY TEMPERATURE REGIME. WITH SURFACE LOW DEEPENING OVER THE FOUR CORNERS ON THE MARGIN OF THE RETREATING RIDGE...LOW LEVEL WINDS WILL BACK STEADILY FROM SOUTHWEST TO SOUTHEAST ACROSS THE HEART OF THE WORK WEEK AND NORTHBOUND MOISTURE INTRUSION END RUNNING THE WESTERN MARGINS OF THE RIDGE WILL KEEP PWATS IN THE INCH OR BETTER RANGE STATEWIDE HEADING INTO THE WEEKEND. WIND SHIFT WILL HAVE NOTICEABLE EFFECT ON HIGH COUNTRY INITIATION...WITH SOUTHEAST FACING SLOPES BECOMING MORE ACTIVE HEADING INTO THE WEEKEND. WITH INSTABILITY AND UPSLOPE ENHANCEMENT MEETING HIGHEST PWAT OVER THE NORTHERN MOUNTAINS AND OVER THE CONTINENTAL DIVIDE AND WESTWARD TO THE ARIZONA LINE...WILL KEEP EYE ON THESE AREAS FOR POSSIBLE FLOOD PROBLEMS THROUGH FRIDAY. SHY && .AVIATION... AMPLE MONSOONAL MOISTURE FLOW ACROSS NEW MEXICO. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS THEN MOVE TOWARDS LOWER TERRAIN THIS AFTERNOON AND EVENING. MOST FAVORABLE AREAS ARE THE NORTHERN AND CENTRAL MOUNTAINS INCLUDING THE SANGRE DE CRISTOS...SANDIA...MANZANO AND SACRAMENTO MOUNTAINS AS WELL AS THE WESTERN HIGHER TERRAIN. STORMS WILL BE SLOW MOVERS. LOCALLY HEAVY RAINFALL AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY. MVFR/BRIEF IFR VIS/CIGS AND MOUNTAIN OBSCURATIONS ARE POSSIBLE IN STRONGER STORMS AS WELL AS GUSTY WINDS UP TO 45 KTS WITH POSSIBLE BLOWING DUST. STORMS WILL ALSO DEVELOP OVER THE NORTHEAST HIGHLANDS AND EASTERN PLAINS LATER THIS AFTERNOON AND EVENING AND WILL LIKELY IMPACT KTCC/KROW TAF SITES. ACTIVITY SHOULD START TO DWINDLE AFTER SUNSET WITH A FEW LINGERING SHOWERS AFTER MIDNIGHT. ANTICIPATE MIDDLE LEVEL CLOUD COVER OVER PORTIONS CENTRAL/EASTERN NM OVERNIGHT. DRY AIR IN PLACE ACROSS THE NORTHWEST REGION INCLUDING KFMN AND KGUP AND WILL LIMIT CONVECTIVE ACTIVITY THUS VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... A MOISTURE GRADIENT IS DIMINISHING ACROSS NEW MEXICO WITH DRY AIR AND POOR OVERNIGHT RECOVERIES LIMITED TO THE NORTHWEST AS LOW LEVEL MOISTURE AND HIGHER RH VALUES MIGRATE FROM EAST TO WEST TODAY AND TONIGHT. FAIR OVERNIGHT RECOVERIES AND CRITICAL MINIMUM RH TOMORROW WILL BE LIMITED TO THE FAR NORTHWEST. THIS AFTERNOON AND EVENING SCATTERED TO NUMEROUS THUNDERSTORMS WILL EXTEND FROM THE CONTINENTAL DIVIDE TO THE NORTHEAST PLAINS AND CENTRAL HIGHLANDS WITH SCATTERED COVERAGE EXPECTED ACROSS THE EXTREME EAST CENTRAL PLAINS WHILE THE NORTHWEST ZONES SHOULD REMAIN DRY. WITH A VERY WEAK AND VARIABLE STEERING FLOW ALOFT ANY BURN SCAR COULD SEE PRECIPITATION TODAY INCLUDING THE WALLOW...DONALDSON...LOS CONCHAS...TRACK...PACHECO AND WHITE FIRE LOCATIONS...WHERE THERE IS THE POSSIBILITY FOR THE HEAVY DOWNPOURS AND LOCALIZED FLOODING. STORMS WILL DIMINISH AFTER SUNSET. A SIMILAR PATTERN ON SUNDAY WITH ONE MORE DAY OF DRY CONDITIONS LIMITED TO THE FAR NORTHWEST...ISOLATED TO SCATTERED COVERAGE EXTREME EAST AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ELSEWHERE AND ESPECIALLY THE HIGH TERRAIN. COVERAGE SHOULD INCREASE ACROSS THE SOUTHWEST AS THE UPPER HIGH DRIFTS CLOSER TO NEW MEXICO AND EDGES THE MONSOON PLUME WESTWARD. THE WESTWARD SHIFT IN PRECIPITATION CONTINUES INTO EARLY NEXT WEEK WITH INCREASED CHANCES OF PRECIPITATION NORTHWEST AND WEST AND A DRYING TREND ACROSS THE EAST. EXTENDED MODELS SUPPORT A MONSOON PLUME OVER PORTIONS OF NEW MEXICO THROUGH THE WORKWEEK AND INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 96 65 94 / 5 5 10 30 DULCE........................... 53 88 55 88 / 20 30 30 40 CUBA............................ 56 89 57 89 / 30 30 30 50 GALLUP.......................... 55 89 56 87 / 5 20 30 40 EL MORRO........................ 52 84 53 82 / 20 40 40 40 GRANTS.......................... 57 88 58 87 / 20 30 30 40 QUEMADO......................... 56 86 57 85 / 20 40 40 50 GLENWOOD........................ 64 91 64 90 / 30 30 40 40 CHAMA........................... 51 81 52 80 / 30 40 40 50 LOS ALAMOS...................... 65 83 64 84 / 40 40 30 40 PECOS........................... 59 81 59 82 / 60 60 50 60 CERRO/QUESTA.................... 55 82 54 83 / 40 30 40 50 RED RIVER....................... 50 71 50 73 / 50 50 40 60 ANGEL FIRE...................... 49 73 49 75 / 50 50 40 50 TAOS............................ 59 86 57 87 / 40 30 30 40 MORA............................ 57 78 55 79 / 50 50 50 50 ESPANOLA........................ 63 89 62 90 / 30 30 30 30 SANTA FE........................ 61 85 61 86 / 50 50 40 50 SANTA FE AIRPORT................ 65 89 64 89 / 40 50 30 40 ALBUQUERQUE FOOTHILLS........... 66 89 66 90 / 50 40 30 40 ALBUQUERQUE HEIGHTS............. 71 91 71 91 / 40 30 30 30 ALBUQUERQUE VALLEY.............. 70 94 70 94 / 40 30 30 30 ALBUQUERQUE WEST MESA........... 68 94 68 95 / 40 30 30 30 LOS LUNAS....................... 67 93 67 93 / 40 30 30 30 RIO RANCHO...................... 66 93 65 94 / 40 40 30 30 SOCORRO......................... 67 93 67 94 / 40 20 30 30 SANDIA PARK/CEDAR CREST......... 61 87 62 87 / 50 50 40 50 TIJERAS......................... 61 88 62 89 / 50 50 40 50 MORIARTY/ESTANCIA............... 57 85 56 86 / 50 50 40 50 CLINES CORNERS.................. 59 82 61 85 / 50 50 30 60 GRAN QUIVIRA.................... 63 87 63 88 / 50 40 40 50 CARRIZOZO....................... 68 90 66 90 / 50 30 40 50 RUIDOSO......................... 59 79 59 81 / 60 40 40 40 CAPULIN......................... 60 85 60 87 / 40 40 30 30 RATON........................... 62 88 62 92 / 30 30 30 30 SPRINGER........................ 63 89 63 91 / 30 20 30 30 LAS VEGAS....................... 59 82 60 86 / 40 50 40 50 CLAYTON......................... 67 92 68 94 / 30 30 30 20 ROY............................. 65 86 65 89 / 40 30 30 30 CONCHAS......................... 72 90 73 96 / 40 20 20 20 SANTA ROSA...................... 70 91 70 95 / 30 20 20 20 TUCUMCARI....................... 71 95 72 98 / 30 10 20 20 CLOVIS.......................... 69 94 69 95 / 30 10 10 10 PORTALES........................ 70 94 70 96 / 30 10 10 10 FORT SUMNER..................... 72 95 72 96 / 30 10 20 20 ROSWELL......................... 71 96 71 98 / 30 10 10 10 PICACHO......................... 66 91 64 93 / 40 20 20 20 ELK............................. 61 83 60 85 / 50 30 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-512>515-523>529-539-540. && SHY/01
Hazardous weather outlook, Jul 23, 12:37 PM MDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1237 PM MDT SAT JUL 23 2011 UPDATED TO EXPAND FLASH FLOOD WATCH COVERAGE NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1237 PM MDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING OVER THE SOUTHWEST MOUNTAINS AND ALONG THE CENTRAL MOUNTAIN CHAIN AND ADJACENT EASTERN PLAINS. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND OBSERVED FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:15 AM MDT | Flash Flood Watch | ABQ | 16 hr | |
| Jul 23, 1:43 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 3 hr |
| Jul 23, 2:52 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 83 min |
| Jul 23, 4:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Jul 23, 4:15 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 23, 4:49 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Jul 23, 5:32 PM MDT | Special Weather Statement | ABQ | 43 min | |
| Jul 23, 5:56 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 109 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.